# SDR CA030508003

- Difficulty date: May 6, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 8,344 hours
- Engine: Pwa PT6A41
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9981005765
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACTUATOR WAS INSTALLED AFTER HAVING OTHER GEAR PROBLEMS. WHEN GEAR WAS SELECTED UP INFLIGHT THE GEAR MOVED 1/4 OF THE WAY BEFORE THE CLUTCH IN THE GEARBOX BEGAN SLIPPING & CONTINUED TO SLIP UNTIL CIRCUIT BREAKER POPPED. FIRST TIME THIS HAPPENED SUSPECTED MOTOR & CIRCUIT BREAKER BECAUSE WE DID NOT KNOW THAT THE CLUTCH WAS SLIPPING, AFTER REPLACING THE MOTOR & CB, GEAR REPEATED SAME PROBLEM.  ON 2ND ATTEMPT, NOTED GEARBOX CLUTCH WAS SLIPPING DURING RETRACTION IN FLIGHT. DECIDED TO REPLACE GEARBOX. WITH GEARBOX DISCONNECTED IT WAS NOTED THAT RT GEAR ACTUATOR WAS HARDER TO TURN THAN NORMAL IT ALSO HAD A DRY SOUNDING BACKLASH NOISE COMING FROM INPUT GEAR WHEN TORQUE TUBE IS ROCKED BACK AND FORTH.
